MathSciNet Relay Station
MathSciNet bibliographic data
MR924672 03E50 (03E35 03E40 03E55)
Foreman, M.; Magidor, M.; Shelah, S. Martin's maximum, saturated ideals, and nonregular ultrafilters. I. Ann. of Math. (2) 127 (1988), no. 1, 1–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement